# SDR DL73S980339

- Difficulty date: February 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N328DL
- Make and model: Boeing 737232
- Aircraft serial: 23100
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Part number: 65163007
- Condition: Cracked
- Location: Bs 178
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, SERVERAL CRACKS WERE FOUND IN THE BLKHD WEB AT FS 178.  THE CRACKS WERE LOCATED AT WL 192 TO 202 AND LBL 5 AND RBL 5.  REPAIRED PER ERA 331313-14.
